# SDR SWAA2023122130231

- Difficulty date: December 11, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 49,844 hours, 25,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COMMON TO BATTERY M1670 INOP REFERENCE WDM 33-51-13 FOR SPECIFIC INOP LIGHTS<[01] VERIFIED MEASUREMENTS TABLE.;[02] REMOVED; REPLACED AND PERFORMED GOOD OPS TEST OF M1670 BATTERY PACK AS DOCUMENTED ON ASSOCIATED STEPS.
